Well,into month 3 of the treatment.Feeling tired now,a lot of things going on ,on the left side of my face.As soon as I've taken the third pill.my left eye itches,my left nostril starts to run and the left side of my face feels numb.Other than that,I'm sure it's doing some good.Frequent urination would be another effect and pale skin.
I was full of energy for the first 6-7weeks but now I feel tired and listless,not sure what's causing that.As with cancer it's difficult to see which are the symptoms of the disease and which are caused by side effects.Havent had a scan since last October and I'm happy about that,I don't want one for as long as possible,figure the less I know at this stage about the inside of my body,the better.
I was told I needed at least 2 rest periods during the day to help me sleep better at night,it sounds contradictory but I've tried it and it works.I was also told that even though I'm trying to do normal things in my usual way,I've got to change things about for my benefit and do normal things in a different way and in a way that dosent tire me,makes sense.its all about self preservation for as long as possible.
Hopefully the drugs are doing one hell of a job and I will be around to enjoy my house refurbishment which started yesterday,I must say the dust is a huge problem.My sister can't understand my logic behind the refurbishment.She said I was fit and healthy for 50 yrs and just maintained what was there,now I'm terminally ill I'm taking on a huge task that needs full health to complete ha ha,I need to do something besides waiting and fretting about my future.One of my P.C team said yesterday that I was getting things sorted with the house to make it easier for my hubby to cope with at the end of my life.I thought,Crap ,I forgot to tell the builder to install a light at the end of the tunnel!!!!! Ha ha ha xxxx